Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strwberry2178

Neutrogena Combo. Skin moisturizer

Has anyone broken out from this? I've been using it on my face at night...and since I've started using it, I've noticed that my cheeks have started to break out more than usual...and they never used to. Has anyone else had this problem? I am not sure if it's the moisturizer or the BC pill I started around the same time. Thanks!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×